Alert archive / Illinois / Flash Flood Watches in 2007

Flash Flood Watch 5, NWS Lincoln, IL

August 19, 20078 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Aug 19, 2007, 3:46 PM CDT for 8 counties in Illinois. It took effect at Aug 19, 2007, 4:00 PM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2007, 3:46 PM CDT (20:46 UTC)
In effect from
Aug 19, 2007, 4:00 PM CDT
Expired
Aug 20, 2007, 2:36 PM CDT
In force
23 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1072 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1072 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KILX 192046
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SUN AUG 19 2007

...HEAVY RAINS MAY CAUSE FLASH FLOODING IN CENTRAL ILLINOIS...

.MOISTURE FROM TROPICAL DEPRESSION ERIN WILL CONTINUE TO FLOW
NORTHEAST INTO ILLINOIS...AND BE LIFTED AS IT APPROACHES THE
FRONTAL BOUNDARY IN NORTHERN ILLINOIS. STORMS WILL LIKELY BE
DEVELOPING OVER THE SAME LOCATIONS AND PRODUCING VERY HIGH
RAINFALL AMOUNTS. RAINFALL RATES OVER SHORT PERIODS OF TIME MAY
OVERWHELM DRAINAGE SYSTEMS AND CAUSE STANDING WATER ON AREA ROADS
TONIGHT THROUGH MONDAY EVENING. 

THE STORMS WILL INTENSIFY AGAIN ON MONDAY AS THE LOW PRESSURE
CENTER MOVES ACROSS CENTRAL ILLINOIS. ADDITIONAL HEAVY RAINS WILL
BE POSSIBLE OVER THE ALREADY SATURATED GROUND FROM TONIGHT. MONDAY
EVENING THE STORMS SHOULD BEGIN TO DIMINISH AS THE LOW MOVES INTO
INDIANA. 

ILZ027>031-036>038-200500-
/O.NEW.KILX.FF.A.0005.070819T2100Z-070821T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
346 PM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS...
  INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...
  MCLEAN...PEORIA...STARK...TAZEWELL AND WOODFORD.

* THROUGH LATE MONDAY NIGHT

* THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED TONIGHT
  THROUGH MONDAY EVENING. THEY WILL LIKELY FORM LINES THAT REMAIN
  OVER THE SAME AREAS. HIGH LEVELS OF MOISTURE IN THE ATMOSPHERE
  FROM TROPICAL DEPRESSION ERIN WILL FUEL VERY HIGH RAINFALL RATES
  AS WELL.
 
* THE AREA IN THE WATCH HAS ALREADY RECEIVED LOCAL RAINFALL
  AMOUNTS OF 1 TO 2 INCHES OVER THE LAST 24 HOURS. ADDITIONAL
  HEAVY RAINFALL TONIGHT AND MONDAY MAY CREATE FLASH FLOODING ON
  RURAL ROADS AND CITY STREETS. STREAMS MAY RISE RAPIDLY AS WELL.
  LOW SPOTS IN ROADS AND UNDERPASSES WILL BE ESPECIALLY
  VULNERABLE TO FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SHIMON
4 follow-up statements
000 
WGUS63 KILX 200354
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT SUN AUG 19 2007

ILZ027>031-036>038-200900-
/O.CON.KILX.FF.A.0005.000000T0000Z-070821T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
1054 PM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK...
  TAZEWELL AND WOODFORD.

* THROUGH LATE MONDAY NIGHT

* RAIN AND THUNDERSTORMS OVER EASTERN IOWA WILL MOVE SOUTHEAST AND
  BRUSH ACROSS NORTH-CENTRAL ILLINOIS DURING THE OVERNIGHT HOURS.
  THE ATMOSPHERE ACROSS THE AREA IS VERY MOIST AND WILL RECEIVE
  EVEN MORE MOISTURE AS THE REMNANTS OF FORMER TROPICAL DEPRESSION
  ERIN MOVE NORTHEAST INTO ILLINOIS ON MONDAY. ANY THUNDERSTORMS
  THAT DEVELOP WILL LIKELY CONTAIN VERY HIGH RAINFALL RATES. IN
  ADDITION...THE RAIN WILL MOVE VERY SLOWLY WHICH WILL ENHANCE THE
  FLOOD THREAT. SOME LOCATIONS MAY SEE 2 TO 3 MORE INCHES OF RAIN.

* THE AREA IN THE WATCH HAS ALREADY RECEIVED LOCAL RAINFALL
  AMOUNTS OF 1 TO 2 INCHES OVER THE LAST 24 HOURS. ADDITIONAL
  HEAVY RAINFALL LATE TONIGHT AND MONDAY MAY CREATE FLASH
  FLOODING ON RURAL ROADS AND CITY STREETS. STREAMS MAY RISE
  RAPIDLY AS WELL. LOW SPOTS IN ROADS AND UNDERPASSES WILL BE
  ESPECIALLY VULNERABLE TO FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CHURCHILL
000 
WGUS63 KILX 200819
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
319 AM CDT MON AUG 20 2007

ILZ027>031-036>038-201400-
/O.CON.KILX.FF.A.0005.000000T0000Z-070821T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
319 AM CDT MON AUG 20 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK...
  TAZEWELL AND WOODFORD.

* THROUGH LATE TONIGHT

* LOCALLY HEAVY RAINFALL HAS OCCURRED ACROSS PART OF THE WATCH
  AREA OVER THE PAST 24 HOURS. MANY LOCATIONS ALONG AND NORTHEAST
  OF A GALESBURG...TO PEORIA...TO BLOOMINGTON LINE HAVE PICKED UP
  BETWEEN 1 AND 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS
  APPROACHING 3 INCHES ACROSS PARTS OF MARSHALL COUNTY. ADDITIONAL
  RAINFALL IS EXPECTED TODAY AS REMNANTS OF TROPICAL STORM ERIN
  TRACK INTO THE AREA. ISOLATED FLASH FLOODING WILL BE
  POSSIBLE...ESPECIALLY IN LOW-LYING AREAS AND UNDERPASSES.


A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BARNES
000 
WGUS63 KILX 201402
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CDT MON AUG 20 2007

ILZ027>031-036>038-202215-
/O.CON.KILX.FF.A.0005.000000T0000Z-070821T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
902 AM CDT MON AUG 20 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK...
  TAZEWELL AND WOODFORD.

* THROUGH LATE TONIGHT

* LOCALLY HEAVY RAINFALL HAS OCCURRED ACROSS PART OF THE WATCH
  AREA OVER THE PAST 24 HOURS. MANY LOCATIONS ALONG AND NORTHEAST
  OF A GALESBURG...TO PEORIA...TO BLOOMINGTON LINE HAVE PICKED UP
  BETWEEN 1 AND 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS
  APPROACHING 3 INCHES ACROSS PARTS OF MARSHALL COUNTY. ADDITIONAL
  RAINFALL IS EXPECTED TODAY AS REMNANTS OF TROPICAL STORM ERIN
  TRACK INTO THE AREA. ISOLATED FLASH FLOODING WILL BE
  POSSIBLE...ESPECIALLY IN LOW-LYING AREAS AND UNDERPASSES.


A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

HJS
000 
WGUS63 KILX 201936
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
236 PM CDT MON AUG 20 2007


ILZ027>031-036>038-202045-
/O.CAN.KILX.FF.A.0005.000000T0000Z-070821T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
236 PM CDT MON AUG 20 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN
CANCELLED. THOUGH SHOWERS AND THUNDERSTORMS ARE PROBABLY TO
CONTINUE ACROSS THE REGION...THE THREAT OF ONGOING RAIN IN EXCESS OF
FLASH FLOOD GUIDANCE HAS DIMINISHED CONSIDERABLY. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 3:00 PM CDT, 46 minutes earlier.

Area forecast discussion, Aug 19, 3:00 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SUN AUG 19 2007

.DISCUSSION...
ISSUED 300 PM CDT SUN AUG 19 2007

MAIN CONCERNS DEAL WITH ABUNDANT MOISTURE FROM T.D. ERIN OVER THE
NEXT FEW DAYS...THE TIMING THE APPROACH OF THE LOW PRESSURE CENTER
FROM OKLAHOMA...AND THE FUTURE POSITIONING OF THE MAIN WEST TO
EAST FRONTAL BOUNDARY ACROSS NORTH CENTRAL ILLINOIS.

ALSO HAVE SOME CONCERN ABOUT FLASH FLOOD POTENTIAL FOR OUR
NORTHERN COUNTIES. THEY ALL HAVE THE LOWEST FFG OF ALL OF OUR
COUNTIES...AND PORTIONS OF THOSE COUNTIES HAVE HAD 1 TO 1.5 INCHES
OF RAIN IN THE LAST 24HRS. WILL BE GOING WITH A FLASH FLOOD WATCH
THROUGH MIDNIGHT MONDAY NIGHT TO COVER THE HIGHEST THREAT TIME
PERIOD.

THE MODELS CONTINUE TO HAVE A VERY DIFFICULT TIME WITH THE
TROPICAL DEPRESSION...AND THE RESULTANT SENSIBLE WEATHER ACROSS
CENTRAL ILLINOIS. WILL GO WITH DYNAMIC LIKELIHOODS AS THE SYSTEM
APPROACHES US. GFS IS CLOSEST TO MY CURRENT THINKING...BUT STILL
NOT AT AGGRESSIVE AS I EXPECT RAINFALL RATES TO BE OVER THE NEXT
36 HOURS.

T.D. ERIN WILL BE CAUGHT UP IN A MORE PROGRESSIVE FLOW AS THE
TROUGH IN THE WESTERN CONUS DEEPENS AND PROVIDES A PUSH.

SHORT TERM...TONIGHT THROUGH TUESDAY.

STORMS ARE DEVELOPING ACROSS OUR NORTHERN CWA LATE THIS AFTERNOON
AS MID LEVEL FLOWS INCREASE TO 40-50 KTS. H85 WINDS HAVE
MAINTAINED AT 30-35 KTS AS WELL. DESPITE THE PRIMARY H85
BAROCLINIC ZONE RESIDING ACROSS FAR NORTHERN IL...OUR AREA REMAINS
PRIME FOR TRAINING THUNDERSTORMS AS OUTFLOW BOUNDARIES DRIFT SOUTH
FROM THE ELEVATED FRONTAL ZONE.

THE PRECIP WATER LEVELS ARE EXPECTED TO CLIMB OVER 2 INCHES
TONIGHT AND MAINTAIN THROUGH MONDAY NIGHT...ESPECIALLY NORTH OF
I-74. THIS WILL ALLOW FOR INTENSE RAINFALL RATES OF 3 INCHES PER
HOUR OVER SHORT PERIODS OF TIME. FFG IS NOT TERRIBLY LOW NORTH OF
I-74...BUT SOME PRIMING OF THE GROUND HAS OCCURRED WITH THE RECENT
RAINFALL...AND CURRENT RAINFALL THIS AFTERNOON. FEEL A FLASH FLOOD
WATCH IS WARRANTED. DVN IS EXPANDING THERE/S FARTHER SOUTH IN
THEIR CWA...AND WILL MATCH UP WELL WITH OUR CWA.

I WENT WITH CATEGORICAL POPS N OF A LINE FROM MACOMB TO
BLOOMINGTON FOR TONIGHT...WITH LIKELY POPS DOWN TO I-70.

LIKELY POPS WERE KEPT IN PLACE FOR MONDAY AS THE LOW PRESSURE
CENTER FORMERLY T.D. ERIN IS EXPECTED TO MOVE NORTHEAST AND
INTERACT WITH THE LOW AND MID LEVEL SPEED MAXES CLOSER TO THE
FRONTAL ZONES IN NORTHERN ILLINOIS. STRONG THETA E CONVERGENCE
APPEARS LIKELY ON MONDAY AS THE H85 LLJ INCREASES TO 40 KTS.
ISENTROPIC LIFT ALSO MAXIMIZES ON MONDAY IN PROXIMITY TO THE LOW
PRESSURE CENTER.

MONDAY NIGHT...IT APPEARS SOME WEAKENING OF THE STORMS WILL OCCUR
WITH THE LOSS OF DAYTIME HEATING...AND THE EXIT OF THE SURFACE LOW
INTO INDIANA. STILL...A TRAILING FRONTAL BOUNDARY WILL REMAIN
ACROSS CENTRAL AND NORTHERN ILLINOIS...DUE TO T.D. ERIN DRAGGING
IT FARTHER SOUTH WHEN IT PASSED THROUGH OUR CWA. HIGH THETA E AIR
WILL REMAIN IN PLACE...WITH OUTFLOW BOUNDARIES LINGERING AS WELL.
I LEFT THE 50 POPS FOR MONDAY NIGHT AS THEY WERE. THAT APPEARS
REASONABLE. TUESDAY MAY SEE ISOLATED STORMS AS THE FRONT BEGINS TO
LIFT FARTHER NORTH...BUT THE TIMING MAY BE SLOWER THAN EXPECTED.
TUESDAY MAY NEED HIGHER POPS EVENTUALLY...DEPENDING ON WHERE ERIN
LEAVES THE FRONTAL BOUNDARY WHEN IT DEPARTS.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

AS THE FRONT MOVES FARTHER NORTH ON WEDNESDAY AND THURSDAY...OUR
AREA WILL LIKELY SEE HEAT INDEX READINGS CLIMB OVER 100F ...
ESPECIALLY IN THE SOUTHERN HALF OF OUR CWA. HIGHS WILL CLIMB INTO
THE LOW TO MID 90S AS THE LATE AUGUST SUN HEATS THE MID 70
DEWPOINT AIR.

LATER IN THE WEEK THE FRONT IS EXPECTED TO DROP BACK SOUTH THROUGH
OUR CWA AS A COLD FRONT. 30 POPS ARE IN PLACE FOR THAT AND I DID
NOT CHANGE THE TIMING. IT APPEARS THE FRONT WILL PROGRESS MORE
SLOWLY THAN PREVIOUSLY THOUGHT. IT SHOULD ARRIVE IN OUR NW CWA ON
FRIDAY MORNING...AS GRADUALLY REACH OUR SE COUNTIES ON SATURDAY
MORNING. POST FRONTAL STORMS ARE BEING GENERATED IN THE GFS AND
ECMWF ACROSS SOUTH CENTRAL ILLINOIS SATURDAY NIGHT AND SUNDAY.
THEY MAY EVENTUALLY DEVELOP SOUTH OF OUR CWA...SO I JUST PUT A 20
POP IN THE SOUTH SATURDAY NIGHT AND KEPT SUNDAY DRY FOR NOW.

SHIMON
&&

.AVIATION...
ISSUED 100 PM CDT SUN AUG 19 2007

MODELS STILL DO NOT HAVE A HANDLE ON THE REMNANTS OF TROPICAL STORM
ERIN...OR ADDING THE STORMS MOISTURE TO THE MIX...AND FORECAST
REMAINS A BIT PROBLEMATIC. WIDESPREAD AREA OF SHOWERY ACTIVITY FOR
MUCH OF THE MORNING SHOULD FIRE BACK UP IN THE LATE AFTERNOON
HOURS...AND CONTINUE TO PLAGUE THE REGION OFF AND ON FOR THE NEXT
COUPLE DAYS. MOSTLY RAIN AND MID LEVEL BASES FOR THE MOST
PART...WITH THE OCCASIONAL RUMBLE OF THUNDER...AGAIN IN THE
MORNING HOURS...SIMILAR TO TODAY.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MIDNIGHT MONDAY NIGHT FOR ILZ027>031-
036>038.

&&
Hazardous weather outlook, Aug 19, 3:00 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SUN AUG 19 2007

ILZ040>057-061>063-066>068-071>073-201100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
300 PM CDT SUN AUG 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE ACROSS THE AREA. AT THIS TIME...THESE STORMS ARE
NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

REMNANTS OF TROPICAL DEPRESSION ERIN WILL MOVE INTO THE AREA
MONDAY AND BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO CENTRAL
AND SOUTHEAST ILLINOIS THROUGH MONDAY NIGHT. THERE IS A SLIGHT
RISK THAT SOME OF THESE STORMS MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-036>038-201100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
300 PM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGHOUT MUCH
OF THE LATE AFTERNOON AND EVENING HOURS. THESE THUNDERSTORMS ARE
TAPPING INTO SOME VERY RICH MOISTURE FROM THE GULF OF MEXICO AND
BECOMING VERY EFFICIENT RAIN MAKERS. THIS IN COMBINATION WITH
DEVELOPING THUNDERSTORMS COMING RIGHT AFTER ANOTHER ONE OVER THE
SAME AREA THROUGH THE AFTERNOON WILL LEND ITSELF TO THE
POSSIBILITY OF LOCALIZED FLOODING ISSUES. OTHER THAN THE THREAT OF
WATER...THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

REMNANTS OF TROPICAL DEPRESSION ERIN WILL MOVE INTO THE AREA
MONDAY AND BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO CENTRAL
AND SOUTHEAST ILLINOIS THROUGH MONDAY NIGHT. THERE IS A SLIGHT
RISK THAT SOME OF THESE STORMS MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 5:04 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford41 min
Aug 19, 5:07 PM CDTSevere Thunderstorm WarningILXVermilion38 min
Aug 19, 5:46 PM CDTSevere Thunderstorm WarningILXMcLean59 min
Aug 19, 6:05 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean38 min

Nearby

Flash Flood Watches in Illinois, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.